# SDR IPXA2025101198719

- Difficulty date: September 23, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 NOSE COWL BULKHEAD AREA LH SIDE, HAS 2 CRACKS (9 O'CLOCK POSITION).   REMOVE PART ENG #2 NOSE COWL BULKHEAD AREA LH SIDE IAW SRM 51-40-21.  INSTALLED PART ENG NR 2 NOSE COWL BULKHEAD AREA LT SIDE, IAW SRM 54-10-00 AND SRM 51-40-21. PART FABRICATED AFT BULKHEAD WEB, BECAUSE FOR TWO BREAKS, WITH DIMENSIONS OF 2 INCHES IN LENGTH EACH, IAW PW 54-10-00.
